# SDR DALA2024010900367

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,800 hours, 17,312 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 L1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED SLIDE LIGHT NOW OPS NML REF B767-400 AMM 52-72 (5036242)
